# SDR SWIA202265766

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL  F/S 847+32  TO F/S 897 ONE AREA  CORRODED  (FLAGGED).    (C CHECK RO 5/23/22)    INSTALLED NEW R/H SIDE SEAT TRACK BETWEEN FS847+32 TO FS897 REF CRJ-900 AMM 53-00-49-400-801-A07, USED CALIBRATED TORQUE SCREW DRIVER TUC7825 CAL DUE DATE:28-FEB-23
